# SDR AALA202507311321

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 26,796 hours, 11,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT JUMPSEAT FLASHLIGHT IS INOPERATIVE. INSTALLED NEW BATTERY IN AFT RIGHT JUMPSEAT FLASHLIGHT. PER AMM 25-64-00.
